# SDR 06FDEA03693

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION AT LT WING TANK END OF STRINGER 43.   REPAIR CARRIED OUT AT LT WING TANK END OF STRINGER 43, XORS 565 AS PER SRM 57-20-00   FIGURE   10 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
